Emission after High doseI am 28 m.I have been using homeopathy for my wellbeing.Sometimes i use to use high potency as per my homeopathic.She use to give 1M potency.But i get nautical emission on the same night i took 1M potency.What may be the reason.Is my nerves weak?? pls suggest a remedy..
mykvenkat on 2008-09-23
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.